MathSciNet Relay Station
MathSciNet bibliographic data
MR953502 (90a:46059) 46E20 (46J15 47A15 47B38)
Hitt, D. Invariant subspaces of ${\scr H}\sp 2$ of an annulus. Pacific J. Math. 134 (1988), no. 1, 101–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement